# SDR VNAA202401040019

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 19,870 hours, 17,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670317541
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY SUPPORT BTW FS=310.00 LBL=20”, FWD FUSELAGE FLOOR STRUCTURE.  CORROSION ON GALLEY SUPPORT BTW FS=310.00 LBL=20”, FWD FUSELAGE FLOOR STRUCTURE WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-43-101-001-A03 AND WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
